Géométrie sous-riemannienne
Séminaire Bourbaki : volume 1995/96, exposés 805-819, Astérisque, no. 241 (1997), Talk no. 817, 30 p.
@incollection{SB_1995-1996__38__351_0,
     author = {Kupka, Ivan},
     title = {G\'eom\'etrie sous-riemannienne},
     booktitle = {S\'eminaire Bourbaki : volume 1995/96, expos\'es 805-819},
     series = {Ast\'erisque},
     note = {talk:817},
     pages = {351--380},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {241},
     year = {1997},
     mrnumber = {1472545},
     zbl = {0893.53013},
     language = {fr},
     url = {http://archive.numdam.org/item/SB_1995-1996__38__351_0/}
}
TY  - CHAP
AU  - Kupka, Ivan
TI  - Géométrie sous-riemannienne
BT  - Séminaire Bourbaki : volume 1995/96, exposés 805-819
AU  - Collectif
T3  - Astérisque
N1  - talk:817
PY  - 1997
SP  - 351
EP  - 380
IS  - 241
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/SB_1995-1996__38__351_0/
LA  - fr
ID  - SB_1995-1996__38__351_0
ER  - 
%0 Book Section
%A Kupka, Ivan
%T Géométrie sous-riemannienne
%B Séminaire Bourbaki : volume 1995/96, exposés 805-819
%A Collectif
%S Astérisque
%Z talk:817
%D 1997
%P 351-380
%N 241
%I Société mathématique de France
%U http://archive.numdam.org/item/SB_1995-1996__38__351_0/
%G fr
%F SB_1995-1996__38__351_0
Kupka, Ivan. Géométrie sous-riemannienne, in Séminaire Bourbaki : volume 1995/96, exposés 805-819, Astérisque, no. 241 (1997), Talk no. 817, 30 p. http://archive.numdam.org/item/SB_1995-1996__38__351_0/

[Ag] A. A. Agrachev - Methods of control theory in non-holonomic geometry, Proceedings ICM-94, Zürich, Birkhäuser. | MR | Zbl

[Ag1] A. A. Agrachev - Any smooth simple H1-local length minimizer in the Carnot-Caratheodory space is a C0-local length minimizer, preprint, Dijon, juin 1996.

[A-S1] A. A. Agrachev et A. V. Sarychev - Strong minimality of abnormal geodesics for 2-distributions, Journal of Dynamical Systems and Control Systems 1, n° 2 (1995), 139-176. | DOI | MR | Zbl

[A-S2] A. A. Agrachev et A. V. Sarychev - Abnormal sub-riemannian geodesics : Morse index and rigidity, à paraître dans les Annales I.H.P. | EuDML | Numdam | MR | Zbl

[B-G-G1] R. Beals, B. Gaveau et P. Greiner - The Green function for a model twostep hypoelliptic operator and the analysis of certain tangential Cauchy-Riemann complexes, preprint (1995). | MR | Zbl

[B-G-G2] R. Beals, B. Gaveau et P. Greiner - Subelliptic geometry, preprint (1995). | MR | Zbl

[B-G-G3] R. Beals, B. Gaveau et P. Greiner - On a geometric formula for the fundamental solution of subelliptic laplacians, preprint (1995). | MR | Zbl

[B-G-G4] R. Beals, B. Gaveau et P. Greiner - Complex Hamiltonian mechanisms and parametrics for subelliptic laplacians, preprint (1995). | MR | Zbl

[Bell] A. Bellaïche - The tangent space in sub-riemannian geometry, dans "Journées non holonomes", A. Bellaïche-J.-J. Risler eds, Birkhäuser, Progress in Math., vol. 144 (1996), 1-78. | MR | Zbl

[Ben] G. Ben Arous - Développement du noyau de la chaleur sur la diagonale, Annales Inst. Four. 39 (1) (1989), 73-99. | DOI | EuDML | Numdam | MR | Zbl

[B-L] G. Ben Arous et R. Léandre - Décroissance exponentielle du noyau de la chaleur sur la diagonale, Prob. Theory Relat. Fields. Part. I : 90 (1991), 175-202 ; Part. II : 90 (1991), 377-402. | DOI | MR | Zbl

[Bi] J.-M. Bismut - Large deviations and the Malliavin calculus, Birkhäuser, Progress in Math., vol. 45 (1984). | MR | Zbl

[B-H] R. Bryant et L. Hsu - Rigidity of integral curves of rank 2 distributions, Invent. Math. 114 (1993), 435-461. | DOI | EuDML | MR | Zbl

[B-Z] Yu. D. Burago et V. A. Zagaller - Geometric inequalities, Springer GdMW Bd 285 (1988). | MR | Zbl

[C-K-S] E. A. Carlen, S. Kusuoka et D. W. Stroock - Upper bounds for symmetric Markov transition functions, Ann. Inst. Henri Poincaré, Probabilité et Statistique, supp. au n° 2 (1987), 245-287. | EuDML | Numdam | MR | Zbl

[E-G-K] El-Houcine, J.-P. Gauthier et I. Kupka - Small sub-riemannian balls in R3, Journal of Dynamical and Control Systems, vol. 2, n° 3, July 1996, 359-421. | DOI | MR | Zbl

[Fa-G] E. Falbel et C. Gorodski - On contact symmetric sub-riemannian spaces, Annales Scient. E.N.S. 28 (1995), 571-589. | EuDML | Numdam | MR | Zbl

[Fa-G-R] E. Falbel, C. Gorodski et M. Rumin - On the holonomy of sub-riemannian spaces, preprint (1995). | MR

[F-P] C. L. Feffermann et D. H. Phong - Subelliptic eigenvalue problems, dans Proceedings Conference on Harmonie analysis in honor of Antony Zygmund, Math. Ser., Wadsworth, Belmont CA, 590-606. | MR | Zbl

[F-S] C. L. Feffermann et A. Sanchez-Calle - Fundamental solutions of second order subelliptic operators, Ann. of Math. 124 (1986), 247-272. | DOI | MR | Zbl

[Fl-L] P. Florchinger et R. Léandre - Décroissance non-exponentielle du noyau de la chaleur, Prob. Theory Relat. Fields 95 (1993), 237-262. | DOI | MR | Zbl

[Ga1] B. Gaveau - Principe de moindre action ; propagation de la chaleur et estimées sous-elliptiques sur certains groupes nilpotents, Acta Math. 139 (1977), 95-153. | DOI | MR | Zbl

[Ga2] B. Gaveau - Systèmes dynamiques associés à certains opérateurs hypoelliptiques, Bulletin Sci. Math., 2ème série, 102 (1978), 203-229. | MR | Zbl

[Go1] R. Goodman - Nilpotent Lie groups : structure and applications to analysis, Springer LNM 562 (1976). | MR | Zbl

[Go2] R. Goodman - Lifting vector fields to nilpotent Lie groups, Journ. Math. Pures et Appl. 57 (1978), 77-86. | MR | Zbl

[Gr1] M. Gromov - Carnot-Caratheodory spaces seen from within, dans le même volume que [Bell], 79-323. | MR | Zbl

[Gr2] M. Gromov - Partial differential relations, Springer Ergebnisse der Mathematik und ihrer Grenzgebiete 3, Folge, Band 9 (1986). | MR | Zbl

[G-L-P] M. Gromov, J. Lafontaine et P. Pansu - Structures métriques pour les variétés riemanniennes, Cedic-Fernand Nathan (1981). | MR | Zbl

[Ha] U. Hamenstädt - Some regularity theorems for Carnot-Caratheodory metrics, J. Diff. Geom. 32 (1991), 192-201. | MR | Zbl

[H-Le] A. Hilbert et R. Léandre - Nagel, Stein, Wainger estimates for balls associated with the Bismut condition, preprint. | MR | Zbl

[Hö1] L. Hörmander - Hypoelliptic second order differential equations, Acta Math. 119 (1967), 147-171. | DOI | MR | Zbl

[Hö2] L. Hörmander - Analysis of linear partial differential operators, III, Springer GdMW 274 (1985). | MR | Zbl

[J-S1] D. Jerison et A. Sanchez-Calle - Subelliptic second order differential operators, in Complex analysis III, Springer LNM 1277 (1987). | MR | Zbl

[J-S2] D. Jerison et A. Sanchez-Calle - Estimates for the heat kernel for the sum of squares of vector fields, Indiana Univ. Math. Journ. 35 (1986), 835-854. | DOI | MR | Zbl

[Le1] R. Léandre - Volumes des boules sous-riemanniennes et explosion du noyau de la chaleur au sens de Stein, Séminaire de Probabilité XXIII, J. Azéma, J. Yor eds, Springer LNM 1372 (1990), 426-448. | DOI | EuDML | Numdam | MR | Zbl

[Le2] R. Léandre - Développement asymptotique de la densité d'une diffusion dégénérée, Forum Math. 4 (1992), 45-75. | DOI | EuDML | MR | Zbl

[Le3] R. Léandre - Applications quantitatives et géométriques du calcul de Malliavin, Stochastic Analysis, G. Métivier, S. Watanabe eds, Springer LNM 1322 (1988), 109-133. | DOI | MR | Zbl

[L-S] W. S. Liu et H. J. Sussmann - Shortest paths for sub-riemannian metrics on rank 2 distributions, Mem. A.M.S., n° 564, Vol. 118, november 1995. | MR | Zbl

[M] P. Malliavin - Stochastic calculus of variations and hypoelliptic operators, Proc. Intern. Symp. S.D.E. Kyoto, 1976, K. Itô edt., 195-263, Kinokuniya, Tokyo, 1978. | MR | Zbl

[Ma] P. Mattila - Geometry of sets and measures in euclidean spaces : fractals and rectifiability, Cambridge studies in advanced mathematics, vol. 44, Cambridge University Press (1995). | MR | Zbl

[Me] G. Métivier - Fonction spectrale et valeurs propres d'une classe d'opérateurs non-elliptiques, Comm. Partial Differential Equations 1 (1976), 467-519. | DOI | EuDML | Numdam | MR | Zbl

[Mi] J. Mitchell - On Carnot-Caratheodory metrics, Jour. Diff. Geom. 21 (1985), 35-45. | DOI | MR | Zbl

[Mo] S. A. Molchanov - Diffusion processes and riemannian geometry, Russian Math. Surveys 30 (1975), 1-63. | DOI | MR | Zbl

[Mon] R. Montgomery - A survey of singular curves in sub-riemannian geometry, Journal of Dynamical and Control Systems, vol. 1, n° 1 (1995), 49-90. | DOI | MR | Zbl

[Mu] S. Mustapha - Distances sous-elliptiques et puissances d'opérateurs différentiels, Ark. för Math. 34 (1996), 159-177. | DOI | MR | Zbl

[M-V] S. Mustapha et N. Varopoulos - Comparaison höldérienne des distances sous-elliptiques et calcul S ( m , g ) , Potential Analysis 4 (1995), 415-428. | DOI | MR | Zbl

[N-S-W] A. Nagel, E. M. Stein et S. Wainger - Balls and metrics defined by vector fields I : basic properties, Acta Math. 155 (1985), 103-147. | DOI | MR | Zbl

[O-R] O. A. Oleinik et E. V. Radkevic - Second order equations with non-negative characteristic form, A.M.S. (1973). | MR | Zbl

[P] P. Pansu - Métriques de Carnot-Caratheodory et quasi-isométries des espaces symétriques de rang un, Ann. of Math. 129:1 (1989), 1-61. | DOI | MR | Zbl

[R] M. Rumin - Un complexe de formes différentielles sur les variétés de contact, C.R.A.S. t. 310 (1990), 401-404. | MR | Zbl

[S] A. Sanchez-Calle - Fundamental solutions and geometry of the sums of squares of vector fields, Invent. Math. 78 (1984), 143-160. | DOI | EuDML | MR | Zbl

[Ste] E. M. Stein - Singular integrals and differentiability properties of functions, Princeton Univ. Press (1970). | MR | Zbl

[Str] R. S. Strichartz - Sub-riemannian geometry, Jour. Diff. Geometry 24 (1986), 221-263. | DOI | MR | Zbl

[Th] R. Thom - Remarques sur les problèmes comportant des inégalités différentielles globales, Bull. Soc. Math. France 87 (1959), 455-461. | DOI | EuDML | Numdam | MR | Zbl

[Va1] N. Th. Varopoulos - Small time Gaussian estimates of heat diffusion kernels, II : the theory of large derivations, Jour. Funct. Analysis 93 (1990), 1-33. | DOI | MR | Zbl

[Va2] N. Th. Varopoulos - Opérateurs sous-elliptiques du second ordre, C.R.A.S., t. 308, Série I (1989), 437-440. | MR | Zbl

[V-S-C] N. Th. Varopoulos, L. Saloff-Coste et Th. Coulhon - Analysis and geometry on groups, Cambridge Univ. Press (1993). | DOI | MR | Zbl

[V-G] A. M. Vershik et V. Ya. Gershkovich - Non-holonomic problems and the theory of distributions, Acta Appl. Math. 12 (1988), 181-209. | DOI | MR | Zbl